# SDR COMA0660104

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 18,551 hours, 17,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 98129H5329
- Condition: Cracked
- Location: Cockpit
- Part time: 18,551 hours, 17,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5632- ENROUTE SAT-CVG, THE LEFT SIDE COCKPIT WINDOW CRACKED, FLIGHT DIVERTED TO LIT.  REPLACED THE COCKPIT LEFT SIDE WINDOW.
